Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Steady-State Solution of the M/K2/m Queue

Per Hokstad
Advances in Applied Probability
Vol. 12, No. 3 (Sep., 1980), pp. 799-823
DOI: 10.2307/1426432
Stable URL: http://www.jstor.org/stable/1426432
Page Count: 25
  • Get Access
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Steady-State Solution of the M/K2/m Queue
Preview not available

Abstract

The many-server queue with service time having rational Laplace transform of order 2 is considered. An expression for the asymptotic queue-length distribution is obtained. A relatively simple formula for the mean queue length is also found. A few numerical results on the mean queue length and on the probability of having to wait are given for the case of three servers. Some approximations for these quantities are also considered.

Page Thumbnails

  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801
  • Thumbnail: Page 
802
    802
  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804
  • Thumbnail: Page 
805
    805
  • Thumbnail: Page 
806
    806
  • Thumbnail: Page 
807
    807
  • Thumbnail: Page 
808
    808
  • Thumbnail: Page 
809
    809
  • Thumbnail: Page 
810
    810
  • Thumbnail: Page 
811
    811
  • Thumbnail: Page 
812
    812
  • Thumbnail: Page 
813
    813
  • Thumbnail: Page 
814
    814
  • Thumbnail: Page 
815
    815
  • Thumbnail: Page 
816
    816
  • Thumbnail: Page 
817
    817
  • Thumbnail: Page 
818
    818
  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823